Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Variation of fundamental groups of curves in positive characteristic

Authors: Mohamed Saïdi and Akio Tamagawa
Journal: J. Algebraic Geom. 26 (2017), 1-16
Published electronically: May 18, 2016
MathSciNet review: 3570581
Full-text PDF

Abstract | References | Additional Information

Abstract: In this paper we prove that given a non-isotrivial family of hyperbolic curves in positive characteristic, the isomorphism type of the geometric fundamental group is not constant on the fibres of the family.

References [Enhancements On Off] (What's this?)


Additional Information

Mohamed Saïdi
Affiliation: College of Engineering, Mathematics, and Physical Sciences, University of Exeter, Harrison Building, North Park Road, Exeter EX4 4QF, United Kingdom

Akio Tamagawa
Affiliation: Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502, Japan
MR Author ID: 362316

Received by editor(s): August 30, 2013
Published electronically: May 18, 2016
Article copyright: © Copyright 2016 University Press, Inc.